|DECA/Testosterone therapy providers
Apr 26, 2004
I have been poz for 12 years and am currently undetectable on medication regimen (Kaletra, Viread and Rescriptor), I have been experiencing fat redistribution away from extremeties to stomach and back, I have insisted to my doctor for deca/testostenrone treatment, but he is steadfast that the risks far outweigh the benefits. Is there an MD I can consult with in the Southern California area who could be of assistance for just this issue?
Thank you very much!
Response from Dr. Moyle
We are unable to frovide a recommendation service but you could talk to a local HIV service organisation. That being said, your doctor is giving you the right advice and has managed you HIV very well. Why breach that relationship for something that wont help and might harm?
High insulin and elevated cortisol
- Receiving Oral Sex Worried I Have HIV
- Can You Get HIV From Sex With A Prostitute?
- Odds Of Getting AIDS Blowjob From A Prostitute
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.